Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stimulant question

Posted by DStupid on April 1, 2007, at 20:24:24

In reply to Re: Stimulant question deniseuk190466, posted by peddidle on April 1, 2007, at 17:44:50

I was taking Lexapro 10 mg for about a year and then asked the doctor to add a stimulant for energy and motivation. I got Ritalin 10 mg. The Lexapro + Ritalin combination hurt my heart in the end. Lexapro increases the QRS interval, and Ritalin increases the pulse and blood pressure. Combining Lexapro with a stimulant is not a good idea in my opinion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DStupid thread:745979
URL: http://www.dr-bob.org/babble/20070327/msgs/746113.html